# SDR CALA2025100609608

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N61886
- Make and model: Boeing 737924ER
- Aircraft serial: 42190
- Aircraft time: 32,371 hours, 11,906 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL AFTER PACK TRANSFER FROM ENG TO APU AFTER LDG IMAGE OF SMOKE/ODOR IN THE PLANE QUESTIONAIRE ACCOMPLISHED TASK 05-51-26-800-801 INITIAL INSPECTION WITH NO FINDINGS. NO FURTHER ACTION REQUIRED AIRCRAFT IS OK FOR SERVICE.
